Faculty Publications

Title

Fourier coefficients of hilbert cusp forms associated with mixed hilbert cusp forms

Document Type

Article

Journal/Book/Conference Title

Acta Mathematica Universitatis Comenianae

Volume

79

Issue

1

First Page

19

Last Page

29

Abstract

We express the Fourier coefficients of the Hilbert cusp form Lh* f associated with mixed Hilbert cusp forms f and h in terms of the Fourier coefficients of a certain periodic function determined by f and h. We also obtain an expression of each Fourier coefficient of Lh* f as an infinite series involving the Fourier coefficients of f and h.

Original Publication Date

2-23-2010

This document is currently not available here.

Share

COinS